# SDR TWAA9903103

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND THE LT WING INBD AND OTBD SIDE OF OTBD HINGE CASTING INTERNAL ATTACH RIB ANGLE CRACKED AT ATTACH HOLES.  RIBS AND HINGE CASTING REPLACED WITH NEW SERVICEABLE PARTS PER SRM 27-50-01.
